hasti18 14/12/14
Last reply 3 years ago
Horrible wave that takes over u??

Does anyone experience a dip where something takes over you entirely. It’s almost like a sugar dip but it takes over your body to make you floppy,ache’r, feels like your eye droop and speech becomes slurry? Had blood checked so all ok but this keeps happening? Not sure if a beta interferon long term side affect?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@hasti18 , welcome to the wonderful world of the MS symptom, Fatigue. Yes, it can suddenly make you feel as if you’re going to drop. It can also affect your cognition.

It sounds like you’ve discounted the Vitamin D3 and vitamin B12 deficiency, as a likely cause.

There’s some details about fatigue here :- http://www.mstrust.org.uk/atoz/fatigue.jsp

And, this publication is worth reading :- http://www.mstrust.org.uk/shop/product.jsp?prodid=204

so, it may well be another symptom to be managed. Although, at this time of year, be careful of any winter bugs and infections. These can give you a “pseudo-exacerbation”, where your MS symptoms are emphasised until the underlying bug/infection is gone.

Post Comment

You must be logged in to reply to this topic.